# SDR DALA2018032201926

- Difficulty date: March 20, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 365-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN BS 365 - 440, RBL 44,  THE SEAT TRACK FLANGES HAD ELONGATED HOLES.   FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK IAW SRM.
